# SDR DALA2025020500904

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 76,528 hours, 30,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5699717) EXTERIOR EMERGENCY LIGHTING SYSTEM INOP. FOUND CONNECTOR UNPLUGGED FROM MAIN WIRING HARNESS. RESECURED CONNECTOR REF B737 AMM 33-51, VERIFIED LIGHT OPERATES NORMALLY.
